Notices

oxycodone quit help

Old 12-30-2009, 11:14 PM
  # 1 (permalink)  
Member
Thread Starter
 
Join Date: Dec 2009
Location: NORTH JERSEY
Posts: 1
oxycodone quit help

Hello im very new to this... My doctor about 8 months back gave me 30mg of oxycodone (little blue pill) take every 4-6 hours. when i first started taking them made me sick...doc said i had to get used to them. I pulled my back out bad at work. I have been taking up to 5 or 6 a day now and no reason but addiction and that little buzz . keep going back to the docs and askin for more. Im not the same...me,friends, and girlfriend dont like it. Im very scared of the withdrawl symtoms. I am a career firefighter for about 6 years. I really dont want to lose my job. Im 25 years old and also a smoker. I quit smoking using chantix but year later back to them. I tried stoping the oxycodone cant sleep because i cant stop moving. What should I do? take less and less each day or just set a date and stop? How lond does withdrawl last? what are some of the symptons? I have support from my gf and friends. I did a search on the web and found a over the counter withdrawl help pill... anyone ever use this? I just need some help. I really just want to never take them again.

Thanks

Happy New Year to all!!
fireman is offline  
Old 12-30-2009, 11:33 PM
  # 2 (permalink)  
Member
 
Join Date: Nov 2007
Posts: 26,418
ok a good starting place might be to call your doctor and tell him the truth...

We don't give medical advice here, but....people here can share their experinces with you and support you

I haven't personally gone through withdrawal from oxy and never have taken a "withdrawal" pill....

but i wanted to say hello and let you know you are welcome and I'm glad you found this site.
Ananda is offline  
Old 12-31-2009, 01:12 AM
  # 3 (permalink)  
Administrator
 
Dee74's Avatar
 
Join Date: Apr 2007
Location: Australia
Posts: 204,741
Hi fireman
Welcome to SR

What should I do? take less and less each day or just set a date and stop? How lond does withdrawl last? what are some of the symptons?
Like Ananda said, we can't give medical advice here. In my opinion, your best bet is to speak with your doctor about tapering and withdrawal Fireman.

I don't know anything about an over the counter withdrawal pill but I'd advise you to go through your Dr for any medication.

We have a substance abuse forum you may want to look at too...
Substance Abuse - SoberRecovery : Alcoholism Drug Addiction Help and Information

D
Dee74 is offline  
Old 12-31-2009, 02:13 AM
  # 4 (permalink)  
Member
 
Join Date: Dec 2009
Posts: 59
I am in a similar boat as you. I started about 8-12 months ago just to get a quick buzz. Would take 3-4 one day go a few days without etc etc. Didnt even know that taking them to long would give me withdrawls. When I first stopped taking them 2 months back I got sick and thought I had the flu (had no clue it was from taking the pills). Once I realised it was, I took just enough to not get withdrawls till I had a few days to stick it out.

However I decided to suck it up and cold turkey. I stopped Last Sunday at 9pm which was my last pill (15mg percocet). I didnt take huge quanities everyday, I would do something to the effect of pickup 10-15 pills (vicadin, percs, oxys, always varied what I got and what they had.) Take 3-5 a day or every other day just depended how I felt. Sometimes I would just take 2 a day. I always snorted them though.

My main withdrawls lasted 2 days, on day 3 I felt 65% normal. Just some body aches and fatigue, minor chills. Tonight I took a 40mg oxy just get some relief from the aches. So I am going to start back at Day 1 again tommorow. The hardest part is the mental games. You get in the habbit of doing something and bad habbits are hard to break.

Hope this helps you a little, the withdrawls arnt that bad if you didnt take extreme quanitys and from the sounds of it your in good shape and healthy that will help alot. Take alot of hot baths and showers (I took ones every 2-3 hours or so) and try to excersise a little, I would do pushups and situps and run up and down the stairs.

Day 1 and Day 2 Were the worse, I had chills, hot and cold, no vommiting, nausia or diahrea though. The worst part was the RLS. I still manged to get 6-8 hours sleep though, was just hard to get comfortable. Day 3 symptoms were to a minimal Id say about 90% gone.

Hope this helps a little, and dont beat yourself up, I dont consider myself addicted to them, If I knew the long term effects I would of stopped long ago before withdrawls even came about. I do however abuse them since I dont have a prescription, I just dont like having something take control of my mind like this so I decided to quit.

However I may be in denial lol
ckbeep is offline  
Old 12-31-2009, 08:51 AM
  # 5 (permalink)  
6/20/08
 
Join Date: Sep 2008
Posts: 4,467
Welcome to SR...and please do see your dr.
coffeenut is offline  

Currently Active Users Viewing this Thread: 1 (0 members and 1 guests)
 
Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off




All times are GMT -7. The time now is 01:32 PM.